# SDR R61A2021060400465

- Difficulty date: May 12, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 33,927 hours, 22,121 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571004
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CRACK AT RIBS BTWN MID SPAR AND FRONT SPAR 10ALH, 11A RH AND 12RH. H-STAB REPAIRS HAS BEEN CARRIED OUT UNDER TASK CARD 170EO-55-10-0004_1 (4500903-3000-0054) BTWN MID SPAR AND FRONT SPAR 10A LH, 11A RH AND 12A RH. SEE AAR NRC# 4500903-3000-0054  AND 4500904-3000-0006 FOR DETAILS OF WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.  MAJOR
